# SDR COMA9660212

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Condition: Malfunction
- Location: Nlg
- Part time: 3,387 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DISAGREE MESSAGE ON EICAS NLG DID NOT RETRACT.  REPLACED THE NLG DRAG BRACE ASSY.
